Alert archive / California / Frost Advisories in 2020

Frost Advisory 20, NWS Eureka, CA

April 5, 2020Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this frost advisory at Apr 5, 2020, 10:21 AM PDT for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Apr 6, 2020, 1:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2020, 10:21 AM PDT (17:21 UTC)
In effect from
Apr 6, 2020, 1:00 AM PDT
Expired
Apr 6, 2020, 8:00 AM PDT
In force
7 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 5.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2020-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2020-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WWUS76 KEKA 051721
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1021 AM PDT Sun Apr 5 2020

CAZ110-111-114-060130-
/O.UPG.KEKA.FZ.A.0004.200406T0800Z-200406T1500Z/
/O.NEW.KEKA.FZ.W.0010.200406T0800Z-200406T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-
1021 AM PDT Sun Apr 5 2020

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Northern Lake County Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ115-060130-
/O.UPG.KEKA.FZ.A.0004.200406T0800Z-200406T1500Z/
/O.NEW.KEKA.FR.Y.0020.200406T0800Z-200406T1500Z/
Southern Lake County-
1021 AM PDT Sun Apr 5 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Southern Lake County County.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ102-104>106-109-112-113-060130-
/O.NEW.KEKA.FR.Y.0020.200406T0800Z-200406T1500Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
1021 AM PDT Sun Apr 5 2020

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern 
  Humboldt Interior, Southern Humboldt Interior, Mendocino 
  Coast, Southwestern Mendocino Interior and Southeastern 
  Mendocino Interior Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
4 follow-up statements
007 
WWUS76 KEKA 052110
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
210 PM PDT Sun Apr 5 2020

CAZ110-111-114-060515-
/O.CON.KEKA.FZ.W.0010.200406T0800Z-200406T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-
210 PM PDT Sun Apr 5 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Northern Lake County Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ102-104>106-109-112-113-115-060515-
/O.CON.KEKA.FR.Y.0020.200406T0800Z-200406T1500Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Southern Lake County-
210 PM PDT Sun Apr 5 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern
  Humboldt Interior, Southern Humboldt Interior, Mendocino Coast,
  Southwestern Mendocino Interior, Southeastern Mendocino
  Interior, and Southern Lake County.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
112 
WWUS76 KEKA 060501
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1001 PM PDT Sun Apr 5 2020

CAZ110-111-114-061315-
/O.CON.KEKA.FZ.W.0010.200406T0800Z-200406T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-
1001 PM PDT Sun Apr 5 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Northwestern Mendocino Interior, Northeastern Mendocino
  Interior and Northern Lake County.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ102-104>106-109-112-113-115-061315-
/O.CON.KEKA.FR.Y.0020.200406T0800Z-200406T1500Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Southern Lake County-
1001 PM PDT Sun Apr 5 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Del Norte Interior, Southwestern Humboldt, Northern 
  Humboldt Interior, Southern Humboldt Interior, Mendocino 
  Coast, Southwestern Mendocino Interior, Southeastern Mendocino 
  Interior, and Southern Lake County.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
574 
WWUS76 KEKA 060956
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Mon Apr 6 2020

CAZ115-061500-
/O.UPG.KEKA.FR.Y.0020.000000T0000Z-200406T1500Z/
/O.EXA.KEKA.FZ.W.0010.000000T0000Z-200406T1500Z/
Southern Lake County-
256 AM PDT Mon Apr 6 2020

...FREEZE WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 32.

* WHERE...Southern Lake County County.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ110-111-114-061500-
/O.CON.KEKA.FZ.W.0010.000000T0000Z-200406T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-
256 AM PDT Mon Apr 6 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Northeastern Mendocino Interior, Northern Lake County 
  and Northwestern Mendocino Interior Counties.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ103-061500-
/O.EXA.KEKA.FR.Y.0020.000000T0000Z-200406T1500Z/
Northern Humboldt Coast-
256 AM PDT Mon Apr 6 2020

...FROST ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Northern Humboldt Coast County.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ102-104>106-109-112-113-061500-
/O.CON.KEKA.FR.Y.0020.000000T0000Z-200406T1500Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
256 AM PDT Mon Apr 6 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Mendocino Coast, Del Norte Interior, Southwestern 
  Mendocino Interior, Southeastern Mendocino Interior, Northern 
  Humboldt Interior, Southwestern Humboldt and Southern Humboldt 
  Interior Counties.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
427 
WWUS76 KEKA 061433
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
733 AM PDT Mon Apr 6 2020

CAZ110-111-114-115-061545-
/O.EXP.KEKA.FZ.W.0010.000000T0000Z-200406T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
733 AM PDT Mon Apr 6 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...


$$

CAZ102>106-109-112-113-061545-
/O.EXP.KEKA.FR.Y.0020.000000T0000Z-200406T1500Z/
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
733 AM PDT Mon Apr 6 2020

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 5, 4:36 AM PDT, 5 hours 45 minutes earlier.

Area forecast discussion, Apr 5, 4:36 AM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
436 AM PDT Sun Apr 5 2020

.SYNOPSIS...Steady rain and high elevation snow this morning will
gradually become showers by early afternoon. Isolated
thunderstorms and small hail will be possible in the showers this
afternoon. Showers will become more isolated on Monday. Drier and
warmer weather is then expected during middle to later portions of
next week.

&&

.DISCUSSION...An upper level low and associated frontal boundary
is bringing moderate rain to the area this morning. Snow levels
are currently around 4,000 feet in most areas. This rain is
expected to become more showery by mid-day today. Snow levels may
dip slightly behind the front, but will generally remain around
3,500 to 4,000 feet. It looks like most of the accumulating snow
in Trinity county will be above 3,500 feet, so have raised the
winter storm warning to that level. This afternoon there is the
potential for some of the showers to include small hail, locally
heavy rain and isolated thunderstorms. The best chance for thunder
will be over the inland areas this afternoon and along the
Mendocino coast. So have removed the slight chance of thunder from
the Del Norte coast.

Tonight snow levels will drop to around 3,000 feet, but by the
time they drop this low most of the heavier showers are expected
to be over. Local snow accumulations of 1 to 2 inches are possible
in the heavier showers tonight. Temperatures will be chilly
tonight and there will also be some showers around. For now it
looks like portions of Mendocino and Lake county are most likely
to see freezing temperatures. Confidence is low due to all the
questions on cloud cover, shower coverage, and fog potential, but
have issued a freeze watch. Farther north in Humboldt and Del
Norte county it looks like frost will be possible, although there
might be just enough moisture around to keep it from freezing so
have not issued anything at this point.

Monday the upper level continues to slowly drift south, but it is
still not very far away. This will likely bring some showers
mainly in the afternoon across the interior. Temperatures will
remain in the 50s across the most of the area. Shower coverage is
not expected to be very widespread. Snow levels are expected to
be around 4,000 feet and any accumulations should be fairly
light. Monday night into Tuesday will likely be the coldest night
of the week, although there may still be some low clouds and fog
around from the recent rain. Widespread freezing temperatures are
not expected as the airmass is starting to warm as high pressure
builds, but there still could be some freezing temperatures in the
typical cold spots. Afternoon high temperatures on Tuesday will
warm back into the 60s.

Wednesday and Thursday high pressure continues to build in
bringing clear skies and afternoon high temperatures in the 70s
with upper 70s possible in the some of the warmer southern
valleys. This warm air is expected to make it unlikely that most
interior areas will see frost, although the exception could be
come of the cold valleys in Trinity county. Weak offshore flow
may keep the coast fairly clear as well. The coast could see highs
near 60. Friday and Saturday a couple weak systems move by to the
north, but only a few degrees of cooling is expected. This may
bring a return of some coastal clouds and mid level clouds, but
currently those are only expected impacts. MKK

&&

.AVIATION...Moderate rain moving through NW CA this morning is
producing a lot of variability in ceilings, with conditions at area
terminals fluctuating between MVFR/VFR and occasionally dipping to
IFR with visibility obscurations in periods of heavier rain. Expect
these conditions to generally continue through 18z, with prevailing
CIGS alternating between MVFR/VFR and perhaps IFR at times. Rain
will become more showery in nature during the afternoon, with modest
instability promoting a slight chance of thunderstorms in the
vicinity of mainly inland airfields including KUKI. Showers will
continue to taper off around sunset, with conditions improving to
VFR at most locations through Monday morning. /CB

&&

.MARINE...Allowed the Small Craft Advisories for the northern zones
to expire with issuance of the overnight forecast package as the
latest round of southerlies rapidly diminishes early this morning.
This will leave moderate westerly breezes and a mid-period NW swell
of 6-7 feet at 9 seconds in place across the coastal waters for most
of the day. Expect one more brief push of stronger southwesterlies
and locally higher seas across the northern outer zone this
afternoon as the surface low pivots farther offshore from the
southern OR coastal waters, but coverage and duration of these
conditions are not expected to warrant any additional headlines at
this time. A slackening pressure gradient will yield lighter and
more variable winds overnight into the first half of the day on
Monday as the low passes to the south. A northerly wind regime will
then begin to develop by Monday night as high pressure builds
offshore in the wake of the low, with these conditions looking like
they will persist for much of the coming week. Will likely need to
consider the next round of headlines by Tuesday as short period seas
build in response. /CB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until 11 PM PDT this evening for CAZ107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...
None.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 5, 3:52 AM PDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
352 AM PDT Sun Apr 5 2020

CAZ103-104-109-112-113-061100-
Northern Humboldt Coast-Southwestern Humboldt-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
352 AM PDT Sun Apr 5 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Hail showers and isolated thunderstorms are possible this afternoon.

A few of the coldest spots may see some frost tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost is possible Tuesday morning in the valleys and coastal areas.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-061100-
Northern Trinity-Southern Trinity-
352 AM PDT Sun Apr 5 2020

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Storm Warning is currently in effect.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-061100-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
352 AM PDT Sun Apr 5 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Hail showers and isolated thunderstorms are possible this afternoon.

Snow levels are around 4,000 feet this morning and will drop to
around 3,000 feet tonight. Snow accumulations of 3 to 7 inches are
possible above 4,000 feet.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing or near freezing temperatures are possible Tuesday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-111-114-115-061100-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
352 AM PDT Sun Apr 5 2020

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Hail showers and isolated thunderstorms are possible this afternoon.

Snow levels are around 4,000 feet this morning and will drop to
around 3,000 feet tonight. Snow accumulations of 3 to 7 inches are
possible above 4,000 feet.

A Freeze Watch is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A Freeze Watch is currently in effect for Monday morning.

Freezing or near freezing temperatures are possible again Tuesday
morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-061100-
Coastal Del Norte-
352 AM PDT Sun Apr 5 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Rain showers may occasionally mix with small hail this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Frost is possible Tuesday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 9:54 PM PDTSmall Craft AdvisoryEKA5 hr
Apr 5, 3:42 AM PDTFreeze WatchEKALake, Mendocino7 hr
Apr 5, 10:21 AM PDTFreeze WarningEKALake, Mendocino22 hr
Apr 5, 1:21 PM PDTSmall Craft AdvisoryEKA6 hr
Apr 5, 1:21 PM PDTSmall Craft AdvisoryEKA12 days

Nearby

Frost Advisories in California, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.